# SDR DALA2022081605537

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 68,056 hours, 31,390 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3257 - DIV/DE - TO CLT DUE TO LOUD BANG FOLLOWED BY A FLASH IN THE FORWARD GALLEY AND A BURN MARK ON THE CEILING PANEL NEAR THE R1 DOOR. CORRECTIVE ACTION: FOUND C/B AC-2 (SHED BUS 218XP/220XP SPLY) POPPED, AND BROKEN WIRE # 2451-0163. REPAIRED WIRES 2451-163-QG10R, 2451-163-QG10Y, 2451-163-QG10B. ALL RTS TESTS PASSED. REPAIRED DAMAGED (ARCED) GALLEY TOP EDGE PER ERA 601565-14 REV ORIGINAL. OK FOR SERVICE. (9269640)
